Posted by Sadsack on March 3, 2003, at 19:55:31
In reply to SIDE EFFECTS AND BREAST FEEDING, posted by blkvettes on March 3, 2003, at 13:22:57
AMEN!!! Please do not breastfeed and take lexapro. Those little minds can be effected drastically by chemical substances that barely phase us. I would find a new Dr. or a least get a second opinion if he's so unconcerned about your child! That just doesn't sound right at all. I don't know how long you've been nursing but studies prove that babies who have nursed even a short time have great benefits from it so stopping the breastfeeding early won't do any harm. From everything I've read,it's just not worth the risk to continue. Good Luck!
> Hello, I am finding I have more energy if I take it at night. But this is only the 2nd day of trying this. I am also thinking of dropping my dose because this feels like to much med. But I will hang in there a little longer and see if I adjust. You should not breast feed your baby while on lexapro. Here is one sight to go to.